# SDR SWAA2022120879553

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 79,429 hours, 46,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR MOUNTED SLIDE YELLOW FLAP ON RT SIDE NOT ATTACHED TO Z FOLD CORRECTLY.  INSTALLED YELLOW FLAP TO DOOR SLIDE Z FOLD IAW MM 25-66-01; WITH NO OTHER DEFECTS.
